# SDR R61A201807160785

- Difficulty date: June 27, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 38,437 hours, 24,086 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Liner
- Part number: 4952615
- Condition: Corroded
- Location: Apu Exhaust
- Part time: 38,437 hours, 24,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 2 CORROSION ON APU EXHAUSE LINER/SILENCER. REPLACED LINER IAW AMM 49-82-01. AC REMAINES OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
